# SDR IPXA2024112242393

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 30,534 hours, 20,022 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE DEP DTW WITH 10.1 IN L AND 10.2 IN R TANK 1 HOUR INTO THE FLIGHT WE HAVE A 1000LBS DIFF BETWEEN TANKS 7.1 IN L AND 6.0 IN R. @ THE GATE AFTER BLOCK IN L 6.2 R 4.6 FUEL IMBALANCE AFTER 1:26 MIN IN A FUEL IMBALANCE WITHIN AMM 28-21-00-702-001 LIMITS BASED ON BLOCK TO BLOCK TIME OF 1115Z OUT AND 1255Z IN.  NO EXTERNAL LEAKS NOTED. DEFERRED PER AMM  28-21-00-702-001 FOR MAXIMUM OF FOUR FLIGHTS. OPEN
